Pacific Journal of Mathematics

Varieties of orthodox bands of groups.

Mario Petrich

Article information

Source
Pacific J. Math., Volume 58, Number 1 (1975), 209-217.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905851

Mathematical Reviews number (MathSciNet)
MR0382522

Zentralblatt MATH identifier
0317.20042

Subjects
Primary: 20M99: None of the above, but in this section

Citation

Petrich, Mario. Varieties of orthodox bands of groups. Pacific J. Math. 58 (1975), no. 1, 209--217. https://projecteuclid.org/euclid.pjm/1102905851


Export citation

References

  • [1] A. P. Birjukov, Varieties of idempotent semigroups, Algebra i Logika, 9 (1970), 255-273 (in Russian); Transl. Algebra and Logic, Consult. Bureau, 9 (1970), 153-164.
  • [2] T. Evans, The lattice of semigroup varieties, Semigroup Forum, 2 (1971), 1-43.
  • [3] C. F. Fennemore, All varieties of bands, Math. Nachr., 48 (1971); 1:237-252, 11:253-262.
  • [4] J. A. Gerhard, The lattice of equational classes of idempotent semigroups, J. Algebra, 15 (1970), 195-224.
  • [5] G. Gratzer, Universal Algebra, Van Nostrand, Princeton, 1968.
  • [6] N. Kimura, Note on idempotent semigroups. IV. Identities of three variables, Proc. Japan Acad., 24 (1958), 121-123.
  • [7] H. Neumann, Varieties of groups, Erg. Math. u.i. Grenzg., Vol. 37, Springer, Berlin, 1967.
  • [8] M. Petrich, A construction and a classification of bands, Math. Nachr., 48 (1971), 263-274.
  • [9] M. Petrich, Introduction to Semigroups, Merill, Columbus, 1973.
  • [10] B. M. Schein, A note on radicals in regular semigroups, Semigroup Forum, 3 (1971),84-85.